# SDR SIMA200927111

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 13,098 hours, 11,865 cycles
- Engine: Rroyce AE3007A1
- Engine time: 1,450,084 hours, 13,098 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE311074
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 1,450,084 hours, 13,098 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4468, THE CREW REPORTED AN OIL SMELL IN THE COCKPIT MOST OF THE FLIGHT.  THE FLIGHT ATTENDANT DID NOT NOTICE ANY SMELLS IN THE CABIN.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT ENGINE NR 1 IAW 71-000-00.  OPERATIONAL CHECK GOOD.
